# SDR A6WA200940140

- Difficulty date: March 19, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT FL230, TURNED TEMP UP ON LT PACK AND GOT A STRONG BURNED OIL ODOR IN COCKPIT DESCENDED AND TURNED LT PACK OFF, ODOR WENT AWAY.  INSP ACM, OK COLOR NORMAL.  OPERATED SYS AND OIL ODOR COMES BACK SOON AS LT PACK IS TURNED ON.  REMOVED AND REPLACED LT PACK COALESCER IAW AMM 21-51-13.  OPS CHECK GOOD, REMOVED.  (K)
